# SDR SWIA202161693

- Difficulty date: September 3, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD FLAP MIDDLE HINGE ARM LOWER OUTBOARD BOLT RETAINER IS BENT     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED RH OB FLAP MIDDLE HINGE ARM LOWER OB BOLT RETAINER IAW CRJ-200 SRM 51-42-20
